MathSciNet Relay Station
MathSciNet bibliographic data
MR1026838 47B37 (40G05 47A10 47A30)
Okutoyi, J. I. On the spectrum of $C_1$ as an operator on $bv_0$. J. Austral. Math. Soc. Ser. A 48 (1990), no. 1, 79–86.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement